# SDR NACA2024110100002

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,208 hours, 21,089 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Panel
- Part number: 255T3232300
- Part serial: D00895
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY OF APU SHUTDOWN DURING BUS TRANSFER, REPLACED APU CONTROL PANEL IAW AMM 49-41-81 OPS CHECK GOOD. PART IS UNKNOWN TO TRAX, NO HOURS INFO AVAILABLE.
